# SDR SWIA200110103

- Difficulty date: August 14, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 19,871 hours, 28,001 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0026
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT FLAP ASYMMETRY RIGHT INBOARD FLAP.  FLAP BARS ILLUMINATED.INSPECTED FLAPS.  PULLED MX CODES AND CLEARED FAULTS.  REPLACED FLAP CONTROL UNIT.  GROUND CHECK NORMAL.  ALL PANELS CLOSED.
